# SDR SIMA990591

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 2LA00511520
- Condition: Failed
- Location: Row 6a
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3812 - SEAT 6A EMERGENCY FLOOR LIGHT DOES NOT ILLUMINATE, ISSUED MEL.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT SOCKET AT SEAT 6A.  MEL ITEM WAS RESTORED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
